DBLP BibTeX Record 'journals/anor/AkcayLX07'

@article{DBLP:journals/anor/AkcayLX07,
  author    = {Yal\c{c}in Ak\c{c}ay and
               Haijun Li and
               Susan H. Xu},
  title     = {Greedy algorithm for the general multidimensional knapsack
               problem},
  journal   = {Annals OR},
  volume    = {150},
  number    = {1},
  year      = {2007},
  pages     = {17-29},
  ee        = {http://dx.doi.org/10.1007/s10479-006-0150-4},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}